# SDR DALA1108689857

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L20 AFT END CAP HAS CORROSION.  REMOVED L20R END CAP STA 1167 IAW DC9 SRM 51-30-2.  CORROSION FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01.  DRILLED NEW END CAP IAW DC9 SRM51-10-4 AND INSTALLED IAW DC9 SRM 51-30-2.
